MAUDE Adverse Event Report: K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT

K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 7601-N90003-M
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures four instances of intraoperative yukon navigated screw inserter coupling issues.In all instances, the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures (b)(4) instances of intraoperative yukon navigated screw inserter coupling issues.In all instances, the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Lot unknown (3): device not returned.Lot mxyh (1): device returned 30 august 2022.

Brand Name
NAVIGATED CERVICAL SCREW INSERTER; YUKON®
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15135949
Report Number3004774118-2022-00304
Device Sequence Number5323212
Product Code OLO
UDI-Device Identifier10888857415973
UDI-Public10888857415973
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201006
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-N90003-M
Device Catalogue Number7601-N90003-M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer10/01/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown